Soviet Applied Mechanics

, Volume 16, Issue 9, pp 790–794 | Cite as

Certain solutions for toroidal shells

  • Yu. S. Sel'skii


Toroidal Shell 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. Erdelyi, Higher Transcendental Functions, Vols. 2, 3, McGraw-Hill.Google Scholar
  2. 2.
    V. V. Novozhilov, Theory of Thin Shells [in Russian], Second Ed., Sudpromgiz, Leningrad (1962).Google Scholar
  3. 3.
    S. A. Tumarkin, “Asymptotic solution of a linear inhomogeneous second-order differential equation with a transition point, and its application to computations of toroidal shells and buckets,” Prikl. Mat. Mekh.,23, No. 6, 1083–1094 (1959).Google Scholar
  4. 4.
    V. S. Chernina, Statics of Thin-Walled Shells of Revolution [in Russian], Nauka, Moscow (1968).Google Scholar
  5. 5.
    R. Clark, “On the theory of thin elastic toroidal shells,” J. Math. Phys.,29, No. 3, 482–498 (1950).Google Scholar

Copyright information

© Plenum Publishing Corporation 1981

Authors and Affiliations

  • Yu. S. Sel'skii

There are no affiliations available

Personalised recommendations